# SDR C2XA02BT031

- Difficulty date: July 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Harness
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DSM/EWR---CO3463, CREW REPORTED "BURNING SMELL COMING FROM SIDEWALL PANEL IN ROW 4 SEAT A....MAINTENANCE IN DSM RELEASED AIRCRAFT IAW MEL #33-20-00 CATEGORY "C" PLACARD #023338 AIRCRAFT RETURNED TO SERVICE.   CO 4362, EWR MAINTENANCE CLEARED PLACARD BY REMOVING AND REPLACEING SIDEWALL LIGHTING HARNESS ASSEMBLY IAW EMB145 MM #33-21-00 OPS. CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
